# SDR 2001UALA02180

- Difficulty date: October 30, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N920UA
- Make and model: Boeing 737522
- Aircraft serial: 25387
- Aircraft time: 28,581 hours, 21,402 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING FRAME CRACKED AT STA 166 WATER LINE 208 FROM LOWER FASTENER TO FRAME CHORD.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW WEB SECTION WITH REINFORCING ANGLE SUPPORT.
